# SDR CA110609002

- Difficulty date: June 2, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 13,100 hours
- Engine: Ge CF3410E5A1
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Restrictor Valve
- Part number: 19071270190
- Condition: Cracked
- Location: Mlg
- Part time: 14,408 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

RESTRICTOR VALVE ON THE LANDING GEAR FREEFALL SELECTOR VALVE FOUND CRACKED AND LEAKING.
